# SDR SWAA2018110726588

- Difficulty date: October 23, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A3531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY STRINGER CORRODED AT BS 365, STR 26L.  R&R STRINGER SPLICE IAW SRM.
